# SDR 2012FA0000591

- Difficulty date: August 7, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Aircraft: N9454F
- Make and model: Cessna 208
- Aircraft serial: 20800028
- Aircraft time: 13,071 hours, 41,246 cycles
- Engine: Pwa PT6A114A
- Engine time: 12,570 hours, 19,380 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Section
- Part time: 12,570 hours, 19,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED INFLIGHT ENGINE SHUTDOWN DUE TO LOSS OF POWER DURING CLIMB AT 5,000 FEET ALTITUDE. AIRCRAFT LANDED SAFELY.  ALL ENGINE INDICATION INDICATES NORMAL DURING TAKEOFF AND CLIMB UP TO 5,000 FEET ALTITUDE.  MECHANIC ON DUTY, PERFORMED ENGINE BOROSCOPE AND FOUND HOT SECTION TURBINE BLADES HAS SEVERE DAMAGE.  REMOVED ENGINE, ENGINE AWAITING REPAIR.
